# SDR SWAA2025032607422

- Difficulty date: March 19, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N218WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32489
- Aircraft time: 64,850 hours, 39,164 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT BATTERY PACK M1668 WILL NOT CHARGE<[01] REMOVED AND REPLACED EMERGENCY EXIT BATTERY M1668 IAW AMM 33-51-06-960-805. OPS CHECK GOOD. WN50148;[02] VERIFIED ITEM 1 C/W
